# SDR AALA201703099012

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 24,600 hours, 9,495 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1821
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. WHEN THROTTLES ADVANCED FOR TAKEOFF, THE TAKEOFF CONFIGURATION WARNING SOUNDED. RETURNED TO GATE. REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER ASSEMBLY IAW AMM 27-58-01. OPERATIONAL CHECK GOOD.
